Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Used Z derm for scrotum itching followed by blood stains. Noticed needle point opening on scrotum. Is it fistula?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 3238 Questions
Question
H am having the irching on SCROTUM and at the joint below. Have used Z derm E for 3 months with no relief. Further I had under ware with blood stains near the scrotum about 3 months back.But it has not recurred. However I have noticed a small needle point opening on scrotum . Is it fistula ?
Posted Fri, 6 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 52 minutes later
Brief Answer: details below Detailed Answer: Hello, Thanks for the query. Is it Z derm E or ZODERM E ? Your description matches with fungal infection. ZODERM E is an antifungal. I would like to know, whether in past 3 months there was no response at all or the lesions subsided and recurred again. I would also like to see a photograph of the lesion. This will help me in giving a closer diagnosis and will be able to tell you whether it is fistula or not. Please upload a photograph. Waiting for your response. Thank you
Above answer was peer-reviewed by
 
Follow-up: Used Z derm for scrotum itching followed by blood stains. Noticed needle point opening on scrotum. Is it fistula? 7 days later
Pl. respond to my fuerther clarification and UPLOADING of Pictures. Lesions was seen after a month of spotting of BLOOD. However lesion has neither increased nor healed. It has remained same. Further no occurance of blood spots. But etching around scrotum has not gone.
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: Details below Detailed Answer: Hello, Thanks for the images. It is not a fistula but appearing like a chronic infection which is not healing and hence is bleeding. Please apply ointment mupirocine twice daily. Apply ointment clotrimazole twice daily in the itchy areas. This will give you relief. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor